Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Transactions of the American Mathematical Society
Transactions of the American Mathematical Society
ISSN 1088-6850(online) ISSN 0002-9947(print)

 

Errata: ``On a fundamental property of a minimum in the calculus of variations and the proof of a theorem of Weierstrass's'' [Trans. Amer. Math. Soc. 2 (1901), no. 3, 273-295; 1500569]


Author: W. F. Osgood
Journal: Trans. Amer. Math. Soc. 2 (1901), 486
MSC: Primary 49J05; Secondary 49K05
Original Article: Trans. Amer. Math. Soc. 2 (1901), 273-295.
MathSciNet review: 1500445
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 49J05, 49K05

Retrieve articles in all journals with MSC: 49J05, 49K05


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1901-1500445-4
PII: S 0002-9947(1901)1500445-4
Article copyright: © Copyright 1901 American Mathematical Society